# SDR SWAA2024112772246

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 39,767 hours, 18,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN COVER LENS CAME OFF<[01] RESECURE AFT LENS ON MID CABIN EXIT SIGN PER SIP
